The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Ané, C., Blachère, S., Chafaï, D., Fougères, P., Gentil, Y., Malrieux, F., Roberto, C. and Scheffer, G.: Sur les inégalités de Sobolev logarithmiques, phPanoramas et Synthèses 10, SMF, 2001. xvi+217 pp. MR1845806
  • Benaïm, Michel; Ledoux, Michel; Raimond, Olivier. Self-interacting diffusions. Probab. Theory Related Fields 122 (2002), no. 1, 1--41. MR1883716
  • Benaïm, Michel; Raimond, Olivier. Self-interacting diffusions. III. Symmetric interactions. Ann. Probab. 33 (2005), no. 5, 1717--1759. MR2165577
  • Bolley, François; Guillin, Arnaud; Villani, Cédric. Quantitative concentration inequalities for empirical measures on non-compact spaces. Probab. Theory Related Fields 137 (2007), no. 3-4, 541--593. MR2280433
  • Carrillo, José A.; McCann, Robert J.; Villani, Cédric. Kinetic equilibration rates for granular media and related equations: entropy dissipation and mass transportation estimates. Rev. Mat. Iberoamericana 19 (2003), no. 3, 971--1018. MR2053570
  • Cattiaux, Patrick; Guillin, Arnaud. Deviation bounds for additive functionals of Markov processes. ESAIM Probab. Stat. 12 (2008), 12--29 (electronic). MR2367991
  • Cattiaux, P.; Guillin, A.; Malrieu, F. Probabilistic approach for granular media equations in the non-uniformly convex case. Probab. Theory Related Fields 140 (2008), no. 1-2, 19--40. MR2357669
  • Durrett, R. T.; Rogers, L. C. G. Asymptotic behavior of Brownian polymers. Probab. Theory Related Fields 92 (1992), no. 3, 337--349. MR1165516
  • Kurtzmann, Aline. The ODE method for some self-interacting diffusions on $\Bbb R^ d$. Ann. Inst. Henri Poincaré Probab. Stat. 46 (2010), no. 3, 618--643. MR2682260
  • McCann, Robert J. A convexity principle for interacting gases. Adv. Math. 128 (1997), no. 1, 153--179. MR1451422
  • Meyn, Sean; Tweedie, Richard L. Markov chains and stochastic stability. Second edition. With a prologue by Peter W. Glynn. Cambridge University Press, Cambridge, 2009. xxviii+594 pp. ISBN: 978-0-521-73182-9 MR2509253
  • Pemantle, Robin. A survey of random processes with reinforcement. Probab. Surv. 4 (2007), 1--79. MR2282181
  • Raimond, Olivier. Self-attracting diffusions: case of the constant interaction. Probab. Theory Related Fields 107 (1997), no. 2, 177--196. MR1431218
  • Revuz, Daniel; Yor, Marc. Continuous martingales and Brownian motion. Third edition. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 293. Springer-Verlag, Berlin, 1999. xiv+602 pp. ISBN: 3-540-64325-7 MR1725357
  • Rogers, L. C. G.; Williams, David. Diffusions, Markov processes, and martingales. Vol. 2. Itô calculus. Reprint of the second (1994) edition. Cambridge Mathematical Library. Cambridge University Press, Cambridge, 2000. xiv+480 pp. ISBN: 0-521-77593-0 MR1780932
  • Tarrès, P., Tóth, B. and Valkó, B.: Diffusivity bounds for 1d Brownian polymers, phAnn. of Probab. 40(2), (2012), 695--713.
  • Villani, Cédric. Optimal transport. Old and new. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 338. Springer-Verlag, Berlin, 2009. xxii+973 pp. ISBN: 978-3-540-71049-3 MR2459454
  • Wu, Liming. A deviation inequality for non-reversible Markov processes. Ann. Inst. H. Poincaré Probab. Statist. 36 (2000), no. 4, 435--445. MR1785390

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.